Volume 7 (2012), no. 2, cover

 

1.    De KONINCK, J-M. – KÁTAI, I.: Normal numbers created from primes and polynomials, Uniform Distribution Theory 7 (2012), no. 2, 1–20. (pdf)

2.    KESSEBÖHMER M. – STRATMANN B.O.: A dichotomy between uniform distributions of the Stern-Brocot and the Farey series, Uniform Distribution Theory 7 (2012), no. 2, 21–33. (pdf)

3.    JANVRESSE É. – De La RUE, T. : Averaging along uniform random integers, Uniform Distribution Theory 7 (2012), no. 2, 35–60. (pdf)

4.    DOBROVOLSKY S.M. – DOBROVOLSKAYA M.S.: On uniform distribution in probability for sequences of products of independent random elements in a compact metric group, Uniform Distribution Theory 7 (2012), no. 2, 61–76. (pdf)

5.    BRAUCHART, J.S. – HARDIN, D.P. – SAFF, E.B.: Discrete energy asymptotics on a Riemannian circle, Uniform Distribution Theory 7 (2012), no. 2, 77–108. (pdf)

6.    DOMENJOUD E. – VUILLON L.: Geometric palindromic closure, Uniform Distribution Theory 7 (2012), no. 2, 109–140. (pdf)

7.    KANEKO, H.: On the number of digit changes in base-b expansions of algebraic numbers, Uniform Distribution Theory 7 (2012), no. 2, 141–168. (pdf)

8.    GYARMATI, K.: On the correlation of subsequences, Uniform Distribution Theory 7 (2012), no. 2, 169–195. (pdf)